UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 60

of 'Cutaneous side effects of conventional chemotherapy agents'

60
TI
Radiation recall dermatitis after pre-sensitization with pegylated liposomal doxorubicin.
AU
Gzell CE, Carroll SL, Suchowerska N, Beith J, Tan K, Scolyer RA
SO
Cancer Invest. 2009;27(4):397.
 
Radiation recall dermatitis (RRD) is a rare cutaneous reaction occurring within a previously irradiated field, precipitated by certain drugs. We report a case of RRD occurring after pre-sensitization with pegylated liposomal doxorubicin (PLD) in a woman with Stage IV breast cancer. The RRD occurred in one of the patient's four previous radiotherapy fields. We discuss the time/dose factors of radiation exposure and measure the corresponding skin dose. In our case the radiation dose was low and below previously reported thresholds, and illustrates that there is a more complex interaction between the radiotherapy and the trigger agent than has previously been considered.
AD
Department of Radiation Oncology, Royal Prince Alfred Hospital, Sydney, NSW, Australia. cgzell@gmail.com
PMID